Artykuły w formacie PDF dostępne są dla subskrybentów, którzy zapłacili za dostęp online, po podpisaniu licencji Licencja użytkownika instytucjonalnego. Czasopisma do 2009 są ogólnodostępne (bezpłatnie).

A variant of multiplicity one theorems for half-integral weight modular forms

Tom 190 / 2019

Narasimha Kumar Acta Arithmetica 190 (2019), 75-85 MSC: Primary 11F03, 11F11, 11F37; Secondary 11F30. DOI: 10.4064/aa180123-12-9 Opublikowany online: 7 June 2019

Streszczenie

We show that the signs of Fourier coefficients on certain subfamilies determine a half-integral weight cuspidal eigenform uniquely up to a constant. We also prove sign change results for the product of Fourier coefficients of two distinct half-integral weight eigenforms.

Autorzy

  • Narasimha KumarDepartment of Mathematics
    Indian Institute of Technology Hyderabad
    Kandi, Sangareddy 502285, India
    e-mail

Przeszukaj wydawnictwa IMPAN

Zbyt krótkie zapytanie. Wpisz co najmniej 4 znaki.

Przepisz kod z obrazka

Odśwież obrazek

Odśwież obrazek